# SDR USAA2009110593040

- Difficulty date: November 3, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 37,288 hours, 14,938 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 596 - PHX - EEL - EMERGENCY LIGHT AT ROW 1 CEILING LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BULB, NO HELP.  FOUND SHORTED WIRE AT SEAT 1L.  REPLACED WIRE.  OPERATIONAL CHECK GOOD.
